# SDR GTIA9700045

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL NR 10 FORWARD HAS 3 HAT SECTIONS WITH CRACKS IN CORNERS (2 AT 1 END AND ONE AT THE OTHER END).  ALSO, INSULATION BATTING FALLING APART.  REPAIRED HAT SECTIONS IAW SRM 53-05, ALODINED AND PRIMED PER SRM 51-10-3.  REPAIRED INSULATION PER MM 25-22-0.  (M)
